# SDR FQAR20160620026

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N922PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843270
- Aircraft time: 16,564 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV209292
- Condition: Defective
- Location: Engine
- Part time: 15 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOTS NOTED THE ENGINE WOULD NOT INCREASE RPMS WHEN THROTTLE WAS ADVANCED QUICKLY.  INSPECTION BY MAINTENANCE REVEALED THE CARBURETOR, WHICH HAD BEEN INSTALLED 4 DAYS BEFORE, WAS THE CAUSE.
